Locally compact groups and β-varieties of topological groups

Sidney Morris

Fundamenta Mathematicae (1973)

  • Volume: 78, Issue: 1, page 23-26
  • ISSN: 0016-2736

How to cite

top

Morris, Sidney. "Locally compact groups and β-varieties of topological groups." Fundamenta Mathematicae 78.1 (1973): 23-26. <http://eudml.org/doc/214531>.

@article{Morris1973,
author = {Morris, Sidney},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {1},
pages = {23-26},
title = {Locally compact groups and β-varieties of topological groups},
url = {http://eudml.org/doc/214531},
volume = {78},
year = {1973},
}

TY - JOUR
AU - Morris, Sidney
TI - Locally compact groups and β-varieties of topological groups
JO - Fundamenta Mathematicae
PY - 1973
VL - 78
IS - 1
SP - 23
EP - 26
LA - eng
UR - http://eudml.org/doc/214531
ER -

NotesEmbed ?

top

You must be logged in to post comments.